# SDR R61A20100523

- Difficulty date: October 20, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 6,339 hours, 5,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Defective
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 DOOR WOULDN'T DISARM.  MAINTENANCE REMOVED AND REPLACED DISARM CABLE PER EMB AMM, OPS CHECK GOOD.
